Suboxone - what vitamins are safe to take while taking isoniazid?

Answers (1)

20 Apr 2011

Hey eagle,

I think you are safe to take your vitamins with the isoniazid, in fact, the prescribing information recommends you take vitamin B 6 while taking isoniazid. Other recommendations include:

Take isoniazid exactly as directed by your doctor. If you do not understand these instructions, ask your pharmacist, nurse, or doctor to explain them to you.

Take each dose with a full glass (8 ounces) of water. Take isoniazid on an empty stomach 1 hour before or 2 hours after meals.
If nausea occurs, ask your doctor if you can take isoniazid with food.

Take all of the isoniazid that has been prescribed for you even if you begin to feel better. Your symptoms may begin to improve before the infection is completely treated.
It is important to take isoniazid regularly to get the most benefit.

Expand...

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Dietary Supplementation - I take several vitamin supplements per my mom's suggestion. I do feel?

... better when I take them, and I can tell when I don't. I get a foggy feeling, or groggy feeling in my head and my feet hurt in the morning ...

2 answers 1 Mar 2010

Isoniazid - Please get the blood test if you skin test is positive!?

20 years ago, after my first year working in a hospital (medical records) my TB skin test turned positive. After waiting 2 weeks, they did another ...

2 answers 7 Oct 2011

Does Isoniazid cause gum swelling and tooth pain?

I began Isoniazid 10 days ago for LTBI. Have been on Cimzia for Crohns for 3 years with no problems until 3 positive tb tests, both types, skin and ...

2 answers 3 Mar 2012

Isoniazid - has anyone experienced a problem related to sinus' while on this therapy?

I did read where an adverse reaction could be a "chronic sinusitis condition", however, such statement is not found on this site.

1 answer 12 Feb 2013

Tuberculosis treatment dosage?

I missed 8 days of rifampicin and isoniazid dose!!! What should i do now?

1 answer 10 Feb 2014